Alert archive / Michigan / Gale Watches in 2021
Gale Watch 12, NWS Gaylord, MI
NWS Gaylord, MI issued this gale watch at Jun 23, 2021, 3:08 AM EDT. It took effect at Jun 23, 2021, 8:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 23, 2021, 3:08 AM EDT (07:08 UTC)
- In effect from
- Jun 23, 2021, 8:00 PM EDT
- Expired
- Jun 23, 2021, 3:27 PM EDT
- In force
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
217 WHUS73 KAPX 230708 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 308 AM EDT Wed Jun 23 2021 LMZ341-231515- /O.NEW.KAPX.SC.Y.0063.210623T1500Z-210624T2200Z/ Seul Choix Point to 5NM West of Mackinac Bridge- 308 AM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THURSDAY... * WHAT...Highest gusts up to 30 kt from the southwest and highest waves around 8 feet expected. * WHERE...Seul Choix Point to 5NM West of Mackinac Bridge. * WHEN...From 11 AM this morning to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ323-342-231515- /O.NEW.KAPX.SC.Y.0063.210623T2100Z-210624T2200Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 308 AM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 PM EDT THURSDAY... * WHAT...Highest gusts up to 30 kt from the south and highest waves around 6 feet expected. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI and Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay. * WHEN...From 5 PM this afternoon to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ348-349-231515- /O.NEW.KAPX.SC.Y.0063.210623T1500Z-210624T2200Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 308 AM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THURSDAY... * WHAT...Highest gusts up to 30 kt from the south and highest waves around 4 feet expected. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI. * WHEN...From 11 AM this morning to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ345>347-231515- /O.NEW.KAPX.SC.Y.0063.210624T0300Z-210624T1500Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 308 AM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT THURSDAY... * WHAT...Highest gusts up to 25 kt from the south and highest waves around 4 feet expected. * WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island, St Ignace to False Detour Channel and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. * WHEN...From 11 PM this evening to 11 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ321-322-231515- /O.NEW.KAPX.SC.Y.0063.210623T1500Z-210624T1500Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 308 AM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 AM EDT THURSDAY... * WHAT...Highest gusts up to 25 kt from the south and highest waves around 3 feet expected. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI and St. Marys River Point Iroquois to E. Potagannissing Bay. * WHEN...From 11 AM this morning to 11 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ344>346-231515- /O.NEW.KAPX.GL.A.0012.210624T0000Z-210624T1500Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 308 AM EDT Wed Jun 23 2021 ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... * WHAT...Highest gusts up to 35 kt from the south and highest waves around 8 feet possible. * WHERE...Sleeping Bear Point to Grand Traverse Light MI, Point Betsie to Sleeping Bear Point MI and Manistee to Point Betsie MI. * WHEN...From this evening through Thursday morning. * IMPACTS...Strong winds can cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and highest waves. && $$
2 follow-up statements
973 WHUS73 KAPX 231454 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI Issued by National Weather Service Marquette MI 1054 AM EDT Wed Jun 23 2021 LMZ341-232300- /O.CON.KAPX.SC.Y.0063.210623T1500Z-210624T2200Z/ Seul Choix Point to 5NM West of Mackinac Bridge- 1054 AM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WHAT...Highest gusts up to 30 kt from the southwest and highest waves around 8 feet expected. * WHERE...Seul Choix Point to 5NM West of Mackinac Bridge. * WHEN...Until 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ323-342-232300- /O.CON.KAPX.SC.Y.0063.210623T2100Z-210624T2200Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 1054 AM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 PM EDT THURSDAY... * WHAT...Highest gusts up to 30 kt from the south and highest waves around 5 feet expected. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI and Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay. * WHEN...From 5 PM this afternoon to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ348-349-232300- /O.CON.KAPX.SC.Y.0063.210623T1500Z-210624T2200Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 1054 AM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WHAT...Highest gusts up to 30 kt from the south and highest waves around 5 feet expected. * WHERE...Sturgeon Pt to Alabaster MI and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...Until 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ345>347-232300- /O.CON.KAPX.SC.Y.0063.210624T0300Z-210624T1500Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 1054 AM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT THURSDAY... * WHAT...Highest gusts up to 25 kt from the south and highest waves around 4 feet expected. * WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island, 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and St Ignace to False Detour Channel. * WHEN...From 11 PM this evening to 11 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ321-322-232300- /O.CON.KAPX.SC.Y.0063.210623T1500Z-210624T1500Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1054 AM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THURSDAY... * WHAT...Highest gusts up to 25 kt from the south and highest waves around 3 feet expected. * WHERE...St. Marys River Point Iroquois to E. Potagannissing Bay and Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 11 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ344>346-232300- /O.CON.KAPX.GL.A.0012.210624T0000Z-210624T1500Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1054 AM EDT Wed Jun 23 2021 ...GALE WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH THURSDAY MORNING... * WHAT...Highest gusts up to 35 kt from the south and highest waves around 7 feet possible. * WHERE...Point Betsie to Sleeping Bear Point MI, Sleeping Bear Point to Grand Traverse Light MI and Manistee to Point Betsie MI. * WHEN...From 8 PM EDT this evening through Thursday morning. * IMPACTS...Strong winds can cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and highest waves. && $$
774 WHUS73 KAPX 231927 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 327 PM EDT Wed Jun 23 2021 LMZ344>346-240330- /O.EXA.KAPX.SC.Y.0063.000000T0000Z-210624T2200Z/ /O.UPG.KAPX.GL.A.0012.210624T0000Z-210624T1500Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 327 PM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY... * WHAT...Highest gusts up to 30 kt from the south and highest waves around 7 feet. * WHERE...Sleeping Bear Point to Grand Traverse Light MI, Point Betsie to Sleeping Bear Point MI and Manistee to Point Betsie MI. * WHEN...Until 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ341-240330- /O.CON.KAPX.SC.Y.0063.000000T0000Z-210624T2200Z/ Seul Choix Point to 5NM West of Mackinac Bridge- 327 PM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WHAT...Highest gusts up to 30 kt from the southwest and highest waves around 9 feet. * WHERE...Seul Choix Point to 5NM West of Mackinac Bridge. * WHEN...Until 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ323-342-240330- /O.CON.KAPX.SC.Y.0063.210623T2100Z-210624T2200Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 327 PM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WHAT...Highest gusts up to 30 kt from the south and highest waves around 6 feet expected. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI and Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay. * WHEN...Until 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ345>347-240330- /O.CON.KAPX.SC.Y.0063.210624T0300Z-210624T1500Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 327 PM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT THURSDAY... * WHAT...Highest gusts up to 25 kt from the south and highest waves around 4 feet expected. * WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island, 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and St Ignace to False Detour Channel. * WHEN...From 11 PM this evening to 11 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ348-349-240330- /O.CON.KAPX.SC.Y.0063.000000T0000Z-210624T2200Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 327 PM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WHAT...Highest gusts up to 30 kt from the south and highest waves around 5 feet. * WHERE...Sturgeon Pt to Alabaster MI and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...Until 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ321-322-240330- /O.CON.KAPX.SC.Y.0063.000000T0000Z-210624T1500Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 327 PM EDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THURSDAY... * WHAT...Highest gusts up to 25 kt from the south and highest waves around 3 feet. * WHERE...St. Marys River Point Iroquois to E. Potagannissing Bay and Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 11 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Jun 22, 10:46 PM EDT, 4 hours 22 minutes earlier.
Area forecast discussion, Jun 22, 10:46 PM EDT, 4 hours 22 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 1046 PM EDT Tue Jun 22 2021 .UPDATE... Issued at 935 PM EDT Tue Jun 22 2021 Unseasonably deep cold upper level trough axis is crossing through the central lakes region along with a vorticity center that helped kick off showers and some storms earlier in the day. Another vorticity max embedded within the larger scale flow is rotating southeastward into eastern Upper Michigan this evening. With loss of heating, showers across the CWA are just about done with at this juncture. But there is another round of thicker cloud cover working through western and central Upper Michigan with some additional shower activity. Cloud cover will generally continue to diminish across the region over the next few hours. That said, upstream clouds over western/ central Upper Michigan will make a run at eastern Upper Michigan and the tip of the mitt later this evening and overnight. Not sure if the shower activity will survive...high res guidance generally has that activity fading although some very spotty showers might get into eastern Upper Michigan later on. But overall dry weather is anticipated under clear to partly cloudy skies. Not as cold as last night, lows mainly in the 40s. && .NEAR TERM...(Through Tonight) Issued at 331 PM EDT Tue Jun 22 2021 ...Cool with showers and storms ending early this evening... High Impact Weather Potential...chance of thunderstorms into early evening...with gusty winds and small hail possible. Pattern Synopsis/Forecast...Unseasonably cold airmass remains in place from the Great Lakes thru the Mid Mississippi Valley this afternoon. Short wave rounding the base of the upper level trough axis is exiting east out of our CWA attm. Loss of upper support as this feature departs has resulted in an overall diminish in areal coverage and intensity of residual convection...with thunder chances now confined to NE Lower Michigan along and ahead of the wave. This diminishing trend will continue during the remainder of the afternoon and into early evening...especially as diurnal instability also wanes with time. Still cannot rule out some gusty winds and/or some small hail with any storms. Dry and cool wx will follow for the rest of the night as upper level heights build on the back side of the exiting trough axis. Expect a rather cool late June night across our Northwoods...but certainly not as cool as last night/early this morning thanks to the commencement of return southerly flow on the back side of the surface high center later tonight. && .SHORT TERM...(Wednesday through Friday) Issued at 331 PM EDT Tue Jun 22 2021 ...Trending Warmer Then Wetter?... High Impact Weather Potential...Growing confidence in signal for locally heavy rainfall by end of the week. Pattern Synopsis/Forecast...Temperatures expected to return to more normal, or even warmer than normal levels, as upper troffing lifts out and heights rise. A cold front is forecast to approach the region by Friday, but it will not be breaking any speed records as it will be nearly parallel to the upper-level flow. Also, the stronger upper-level wind fields will be well north of the forecast area. Another slowing factor will be surface waves potentially tracking northeast along the front. While we can't know exactly where the front will be at this point, it's slow movement and juicy airmass (PW ahead of front forecast as high as 2" by Friday) should support at least locally heavy rainfall. Considering the ongoing drought conditions it's hard to get too excited about rainfall potential, but there are definite signs some relief is coming late this week. .LONG TERM...(Friday night through Tuesday) Issued at 331 PM EDT Tue Jun 22 2021 High Impact Weather Potential...None at this time. Model consensus at this point suggests cold front from end of short term period should have pushed south/east of most of the area by later Friday night or Saturday. Slightly cooler air, but still near normal, will follow the front. The heavier rain threat should end behind the front, but lingering upper-level troffing for the remainder of the forecast period will support at least scattered diurnally driven showers/storms. Pretty typical summer weather. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday evening) Issued at 1046 PM EDT Tue Jun 22 2021 Unseasonably deep cold upper level trough is progressing through the central and eastern Great Lakes. Earlier shower/thunderstorm activity across northern Lower Michigan has ended with the loss of daytime heating and forcing with the upper level trough. But there are still pockets of SCT-BKN VFR cloud cloud rotating through the region that will bring some cloud cover into the PLN and APN terminal sites at times overnight. But, VFR weather will dominate through the night. VFR weather continues into Wednesday. However, several guidance sources suggest that an area of low MVFR cloud cover develops across parts of Iowa/Wisconsin/Illinois later tonight, in association with several pockets of showers and storms in that area. Guidance wants to expand that low cloud cover north/ northeastward into Lower Michigan through the day Wednesday and might bring MVFR conditions to terminal sites. Confidence in that idea is not high. But given the persistence of guidance, I have included a period of MVFR conditions into TAFs for now. Some gusty SW winds anticipated on Wednesday. Winds diminish some Wednesday night. But strong flow and an increasing temperature inversion off the surface through Wednesday night will likely lead to LLWS conditions at the terminal sites. && .MARINE... Issued at 331 PM EDT Tue Jun 22 2021 Winds and waves will remain below SCA criteria thru tonight on the backside of the departing upper level trough axis. Low level flow will back to the south on the back side of the surface ridge axis by Wednesday. Strengthening southerly winds will pump warmer air back into our region...as winds strengthen to SCA criteria beginning Wednesday and continuing thru Thursday. Residual showers and storms will come to an end early this evening as the upper level wave departs. Our next significant chance for precip will develop by Thursday as another front drops into Michigan. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...BA NEAR TERM...MR SHORT TERM...PB LONG TERM...PB AVIATION...BA MARINE...MR
Hazardous weather outlook, Jun 22, 10:18 PM EDT, 4 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 1018 PM EDT Tue Jun 22 2021 MIZ016>018-020>036-041-042-086>088-095>099-231000- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 1018 PM EDT Tue Jun 22 2021 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a chance for thunderstorms Thursday through Friday. Locally heavy rain is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-231000- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1018 PM EDT Tue Jun 22 2021 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a chance for thunderstorms Thursday through Friday. Locally heavy rain is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:08 AM EDT | Small Craft Advisory | APX | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.